Bulín, Jakub and Delic, Dejan and Jackson, Marcel and Niven, Todd - A finer reduction of constraint problems to digraphs

lmcs:1619 - Logical Methods in Computer Science, December 29, 2015, Volume 11, Issue 4
A finer reduction of constraint problems to digraphs

Authors: Bulín, Jakub and Delic, Dejan and Jackson, Marcel and Niven, Todd

It is well known that the constraint satisfaction problem over a general relational structure A is polynomial time equivalent to the constraint problem over some associated digraph. We present a variant of this construction and show that the corresponding constraint satisfaction problem is logspace equivalent to that over A. Moreover, we show that almost all of the commonly encountered polymorphism properties are held equivalently on the A and the constructed digraph. As a consequence, the Algebraic CSP dichotomy conjecture as well as the conjectures characterizing CSPs solvable in logspace and in nondeterministic logspace are equivalent to their restriction to digraphs.


Source : oai:arXiv.org:1406.6413
DOI : 10.2168/LMCS-11(4:18)2015
Volume: Volume 11, Issue 4
Published on: December 29, 2015
Submitted on: June 25, 2014
Keywords: Computer Science - Computational Complexity,Computer Science - Logic in Computer Science,Mathematics - Combinatorics


Share

Consultation statistics

This page has been seen 89 times.
This article's PDF has been downloaded 68 times.